# SDR AALA202308159077

- Difficulty date: August 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BEAM HAS CORROSION AROUND FASTENER HOLES LOCATED AT BS 982 FROM LBL 60 TO RBL 63. REMOVED AND REPLACED PREVIOUS T-CAP REPAIR. PER SRM 53-70-51-2R PROCEDURE 4.
